# SDR SWAA2021111825849

- Difficulty date: October 2, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER CRACKED ; / [01] PREPARED FOR REPAIR AT FWD CABIN FLOOR PANEL 221 BF AS PER B 737-700 SRM 53-00-50 2R- 10; [02] VERIFIED STEP 1; OK TO REPAIR; [03] REPAIRED AT PANEL FWD CABIN FLOOR PANEL 221 BF AS PER B737-700 SRM 53-00-50-2R-10 MATERIAL USED PO .1713932 ;PO. 1715777 AND PO. 1150387; [04] REPAIRED AT PANEL FWD CABIN FLOOR 221 BF AS PER B737-700 53-00-50-2R-10 MATERIAL USED PO.1713932 ;PO.1715777 AND PO.1150387; [05] VERIFIED STEP 3 AND 4. TASK COMPLETE
